Posted by: Rob28 | 2009-05-06


Dear Cybershrink, (or audience)

I was recently prescribed Etomine for my hectic sleeplessness. I' ve been through all the benzo' s (Dormonoct etc) and seem to be building up a tolerance to it. Etomine did the trick all 80mg of it. The thing is, it makes me drowsy and disoriented the next day. Am I taking too much? The dr didn' t say anything about taking the Etomine with a benzo. What' ll happen if I do? I' m trying to take melatonin as an alternative to any sleep meds, and it' s looking promising. What are your thoughts on that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I hate Etomine and NEVER recommend it. It is HIGHLY sedative, so your reactions are usual. If combined with an already sedative benzo, it would make you still more drowsy. Some people do find MElotonin helpful, though it isn't a fully accepted and recognized routine treatment at this stage. Its not advisable to treat the symptom of insomnia long-term without exploring what may be causing it. I wonder if you have been seeing a GP thus far -- it would be adviseable to see a good local psychiatrist for a full assessment of your situation, and a discussion of treatment options, as, for instance, CBT counselling and/or using some meds also used to treat depression, may be more useful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Marie | 2009-07-11

I have been precscibed etomine for insomnia but I really battle with the effects the next day and sometimes find I can' t get out of bed for 24-48 hours due to confusion and anxiety, is this normal?I have tried slinox, dormicom etc but they don' t seem to work for more than a few days without having to siignificantly increase the dossage??

Reply to Marie
Posted by: MsKatsi | 2009-07-02

Im on Etomine and I love it, I was diagnosed with BP and on my manic highs i suffer from insomia and take etomine every day of my life. I take 40mg. The bad side effects eventually ware off once its in your system. Give it 4-6 weeks, 3 months at the most.

Happy sleeping!!

Reply to MsKatsi
Posted by: Henri | 2009-06-24

Tolerance very high. Views on etomine for hectic insomnia and heroin withdrawal?

Reply to Henri
Posted by: Anonymous | 2009-05-07

You really need to sit down and think why you cant sleep, there must be an underlying psychological reason..have you thought of sleep therapy aswell?

sleeping pills are SERIOUSLY damaging and dodgy, even the new generation ones i suggest you seek alternative options.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.